Skip to content


  • Research Article
  • Open Access

A Part-Metric-Related Inequality Chain and Application to the Stability Analysis of Difference Equation

Journal of Inequalities and Applications20072007:019618

  • Received: 8 October 2006
  • Accepted: 14 December 2006
  • Published:


We find a new part-metric-related inequality of the form , where . We then apply this result to show that is a globally asymptotically stable equilibrium of the rational difference equation , .


  • Stability Analysis
  • Difference Equation


Authors’ Affiliations

College of Computer Science, Chongqing University, Chongqing, 400044, China


  1. Kruse N, Nesemann T: Global asymptotic stability in some discrete dynamical systems. Journal of Mathematical Analysis and Applications 1999,235(1):151–158. 10.1006/jmaa.1999.6384MathSciNetView ArticleMATHGoogle Scholar
  2. Yang X: Global asymptotic stability in a class of generalized Putnam equations. Journal of Mathematical Analysis and Applications 2006,322(2):693–698. 10.1016/j.jmaa.2005.09.049MathSciNetView ArticleMATHGoogle Scholar
  3. Yang X, Evans DJ, Megson GM: Global asymptotic stability in a class of Putnam-type equations. Nonlinear Analysis 2006,64(1):42–50. 10.1016/ ArticleMATHGoogle Scholar
  4. Amleh AM, Kruse N, Ladas G: On a class of difference equations with strong negative feedback. Journal of Difference Equations and Applications 1999,5(6):497–515. 10.1080/10236199908808204MathSciNetView ArticleMATHGoogle Scholar
  5. Nesemann T: Positive nonlinear difference equations: some results and applications. Nonlinear Analysis 2001,47(7):4707–4717. 10.1016/S0362-546X(01)00583-1MathSciNetView ArticleMATHGoogle Scholar
  6. Papaschinopoulos G, Schinas CJ: Global asymptotic stability and oscillation of a family of difference equations. Journal of Mathematical Analysis and Applications 2004,294(2):614–620. 10.1016/j.jmaa.2004.02.039MathSciNetView ArticleMATHGoogle Scholar
  7. Sun T, Xi H: Global asymptotic stability of a family of difference equations. Journal of Mathematical Analysis and Applications 2005,309(2):724–728. 10.1016/j.jmaa.2004.11.040MathSciNetView ArticleMATHGoogle Scholar
  8. Kuang J: Applied Inequalities. Shandong Science and Technology Press, Jinan, China; 2004.Google Scholar
  9. Kocić VL, Ladas G: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Mathematics and Its Applications. Volume 256. Kluwer Academic Publishers, Dordrecht, The Netherlands; 1993:xii+228.MATHGoogle Scholar
  10. Kulenović MRS, Ladas G: Dynamics of Second Order Rational Difference Equations, with Open Problems and Conjectures. Chapman & Hall/CRC Press, Boca Raton, Fla, USA; 2002:xii+218.MATHGoogle Scholar